# SDR VNAA202511210031

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOORBEAM FITTING AT FS 349 AND STGR 18L AT CABIN PAX.  FLOORBEAM FITTING AT BS 349, STRINGER 18L AT CABIN PAX WAS REPLACED IAW SRM SRM 51-42-21-001-001-A01.
